Anyone who takes opioids for more than a few days—even with a prescription—can feel the physical symptoms of withdrawal when they suddenly stop taking opioids or reduce their opioid dosage.1 That’s why it’s important to remember that opioid withdrawal is not your fault. And you’re certainly not alone.
Start the Conversation with Your Healthcare Provider
If you think you are experiencing opioid withdrawal, or are considering stopping opioids in the near future, your healthcare provider can help you through withdrawal. However, your healthcare provider may want to ask you a few questions to assess your situation.
To get a head start on the conversation, answer the questions below to create a personalized discussion guide that you can share with your healthcare provider. The information you share is important to your healthcare provider and can help them decide the best way to help you.
Please note: This website will not save (or share) your information, so remember to e-mail or print out the form before leaving the website.
- Polston GR, Wallace MS. Analgesic agents in rheumatic disease. In: Firestein GS, Budd RC, Gabriel SE, McInnes IB, O’Dell JR, eds. Kelley and Firestein’s Textbook of Rheumatology. 10th ed. Philadelphia, PA: Elsevier. 2017.